# SDR UALA2012102306068

- Difficulty date: October 22, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,952 hours, 22,882 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 8113901
- Part serial: 49
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTER EICAS ON DURING LEFT ENGINE START ATTEMPT.  START VALVE ONLY OPENS PARTIALLY, ACP'D MANUAL START PER MEL.  PARTS: 643-5284  MR80126  (VALVE)  RPL START CONTROL VALVE PER AMM AND DRY MOTOR JRH 2-5-9. OP CHK GOOD.
